CSN Login
Members Online: 10

velcade side effects

pac43
Posts: 1
Joined: Nov 2005

Hi, I'm Patty, 52, and am starting velcade/thalidomide treatment next month. I'm writing to see if anyone can give me an idea of what side effects to expect, (nausea, loss of appetite, hair loss, etc.) I've gotten different answers from the drs. I would appreceiate any input. Thanks

AuthorUnknown
Posts: 1563
Joined: May 2006

Hello,

You may want to contact the American Cancer Society's National Cancer Information Center. Cancer Information Specialists are available 24 hours a day and can assist you with your questions. They can be reached at 1-800-227-2345 or by clicking on the "Contact ACS" link at the top of the page. I wish you well on your treatment.

Take care and be well,

Dana
CSN Dana

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network